# SDR ASAA2020010831810

- Difficulty date: January 6, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 24,595 hours, 7,977 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Unknown
- Condition: Malfunctioned
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU WILL NOT START. GROUNDED - YES. CK'D AND REL PER MEL 49-1B. FAULT MESSAGE 49-41012 NO APU ROTATION SHUTDOWN. NO EVIDENCE OF HEAT DAMAGE OR DELAMINATION. STARTED APU AND PERFORMED BITE CHECK OF CDU NO CURRENTS FAULTS LOGGED. STARTED APU 5 TIMES WITH NO ISSUES. RAN APU AND INSPECTED NO DEFECTS NOTED.
